Obsessive Compulsive Disorder (OCD) Community
Geodon withdrawals - Bad Memory
About This Community:

This community is an un-mediated, community for questions and support regarding Obsessive Compulsive Disorder (OCD) issues such as: causes, check locks, check stoves, clean things, count items, dirt, doubt, drugs and medications, family and relationship issues, fear of forgetting, fear that a mistake will harm a loved one, financial issues, germs, horrific images, OCD research , order things, perform rituals, repugnant images, repugnant religious thoughts, repugnant sexual thoughts, , shower, symmetry, symptoms, touch things, treatment, violent images, wash hands

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Geodon withdrawals - Bad Memory

Well I take 40MG of Geodon in the morning and 80MG of Geodon at night along with some other medicine due to a high level of OCD.  But a while back I went cold turkey on Geodon for 2 days because I couldn't get a refill.  So during those 2 days these were my main symptoms, "insomnia, shakiness, heart pounding, dizziness, vision problems".  But one that really worried me, was the day I got my medicine back, that morning I woke up, I went to the bathroom and it felt as if I was mentally retarded, I was confused, I didn't know where I was at.  It all came back to me within about 15-20 seconds.  That day I got my medicine back.  But ever since that day I have had bad memory.  It seems like I can't remember little things like when I wake up, or things like that.  Also I can't remember stuff that happened like 3 days ago and after that.  I could if it was something big but not something small, and I would have to think hard to remember it, it wouldn't just come to my head.  So what should I do?  Should I go to the hospital?  I called my physciatrist and the nurse said the physciatrist would call me back monday.  Is it safe to wait until then.  Is this normal?  Will it go away as I get taken off the medicine?  Will it get worse?  Thanks
Related Discussions
2 Comments Post a Comment
Blank
Avatar_f_tn
I have been on Geodon for ten years , and started getting off three weeks.After 24 hours had crying spell I couldnt stop and chills and felt hot and angry for 4 days. I was taking 40 mg morning and 40 mg at night, want down to 20mg in the morning and 40 at night Im going slow.now I feel fine, I dont want to give up . I read how very unhealthy it is to be on this med.PS I heared on line that Benadryl helps withdrawal, I havent tryed it yet for mine ,but I going to! Good Luck and Healtly recovery!
Blank
1699033_tn?1405352675
Hopefully you are doing the tapering down with a doctor's advice.  Take care and good luck.  
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Obsessive Compulsive Disorder (OCD) Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Personality Disorder Answerers
585414_tn?1288944902
Blank
ILADVOCATE
NY
1699033_tn?1405352675
Blank
JGF25
Somewhere in, MD
9784446_tn?1406366477
Blank
123tushar07
jaipur, India
480448_tn?1403547723
Blank
nursegirl6572
PA